# SDR DALA2023070505411

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CRACK INBOARD PIECE JOINT AILERON ON LH WING. CORRECTIVE ACTION: REPLACED INBOARD PIECE JOINT AILERON ON LH WING AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (2849149)
